Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Used sublingual HCG drops. Got sudden change in vision. Is it due to the drops?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
I am just finishing sublingual HCG drops. I did a 40 day course which is up tomorrow. I stopped the drops on Tuesday. A month ago, I noticed I didn't need my distance glasses anymore and I suddenly needed readers. I went to eye doctor and got a new prescription and waited 3 weeks for it. About 6 days ago, I noticed I no longer need readers but require my distance glasses and my vision still isn't crisp. THe glasses ordered do NOT work and I have an appt. with optometrist this afternoon. Are my vision changes due to the HCG? Will it improve over the next few days since being off the drops?
Posted Wed, 5 Dec 2012 in Vision and Eye Disorders
Answered by Dr. Praveen Tayal 6 hours later
Thanks for posting your query.
The sudden changes in your vision may be related to the HCG drops that you were using recently. The weight losing drops can cause an increased water loss and electrolyte imbalance leading to such changes in the vision.
You can wait for next two weeks for your vision to become stabilized. Meanwhile start taking plenty of fluids and fresh fruits to make up for any electrolyte disturbances.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor